Repositorio de producción científica de la Universidad de Sevilla

Two weight extrapolation via the maximal operator

Opened Access Two weight extrapolation via the maximal operator

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Cruz Uribe, David
Pérez Moreno, Carlos
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2000-06-20
Publicado en: Journal of Functional Analysis, 174 (1), 1-17.
Tipo de documento: Artículo
Resumen: We give several extrapolation theorems for pairs of weights of the form (w, Mkw) and (w, (Mw/w)r w), where w is any non-negative function, r>1, and Mk is the kth iterate of the Hardy–Littlewood maximal operator. As an application we show that our results can be used to extend and sharpen results for square functions and singular integral operators by Chang et al. (1985, Comment. Math. Helv.60, 217–246), Chanillo and Wheeden (1987, Indiana Univ. Math. J.36, 277–294), Wilson (1987, Duke Math. J.55, 879–887; 1989, Trans. Amer. Math. Soc.314, 661–692; 1989, Illinois J. Math.33, 361–366), and Uchiyama (1995, Studia Math.115, 135–149). In the process we prove a conjecture due to Wilson.
Cita: Cruz Uribe, D. y Pérez Moreno, C. (2000). Generalized Poincaré inequalities: Sharp self-improving propertiesTwo weight extrapolation via the maximal operator. Journal of Functional Analysis, 174 (1), 1-17.
Tamaño: 200.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47262

DOI: 10.1006/jfan.2000.3570

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones